The approximation of continuous periodic functions of two variables by Faward sums
- 31 Downloads
An estimate is given of the magnitude of the exact upper bound of the errors of double Faward sums on classes of continuous periodic functions, and asymptotic equations are found in the case of the classes H A,B α,β for these quantities, expressed in terms of the exact upper bounds of the errors of Faward sums on the classes H A α and H B β of functions of one variable.
KeywordsPeriodic Function Asymptotic Equation Continuous Periodic Function
Unable to display preview. Download preview PDF.
- 1.J. Faward, “Sur les meilleurs procédes d'approximation de certaines classes de fonctions par des polynomes trigonométriques,” Bull. Sci. Math.,61(2), 209–224, 243–256 (1937).Google Scholar
- 2.N. I. Akhiezer, Lectures on Approximation Theory [in Russian], 2nd Edition, Moscow (1965).Google Scholar
- 3.S. B. Stechkin, “On the approximation of continuous periodic functions by Faward sums,” Tr. Matem. Inst. Akad. Nauk SSSR,109, 26–34 (1971).Google Scholar
- 4.I. K. Daugavet, “On a property of completely continuous operators in the space C,” Uspekhi Matem. Nauk,18, No. 5, 157–158 (1963).Google Scholar
- 5.N. P. Korneichuk, “On an estimate of the approximation of functions of classes by trigonometric polynomials,” Sb. Investigations on Contemporary Problems of the Constructive Theory of Functions,1, 148–154 (1961).Google Scholar
- 6.A. I. Stepanets, “On a problem of A. N. Kolmogorov in the case of functions of two variables,” Ukrain. Matem. Zh.,24, No. 5, 653–666 (1972).Google Scholar